# SDR UIEA2021092002062

- Difficulty date: September 20, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Intermittent
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RADAR WILL NOT MAINTAIN TILT/STABLE IN AUTO MODE.( TRANSFERED TO MDDR# 153823 MEL 34-43-01-02 CAT C.  /  20 SEP 21 - LP 1287025 ITEM 8 - AFW - OPS CHECK PER AMM 34-43-00-715-002. NO FAULT FOUND COULD NOT DUPLICATE ON GROUND. THIS CLOSED DMI 153823. PLACARDS REMOVED. )
